Can constant use of diphenhydramine cause liver or kidney damage?

Question is Closed Report Mark as Favorite

Answers (1)

5 Aug 2009

No, Diphenhydramine should not cause liver or kidney damage if given at recommended doses (ie 25mg to 50mg up to 4 times day) for a long period of time. However long term use of diphenhydramine is not recommended.

For more information visit : http://www.drugs.com/cdi/diphenhydramine.html

Votes: +0
sohisonia 18 Oct 2010

Yes it can damage your liver b/c most of it metabolizes in the liver.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How much alcohol and hydrocodone does it take to cause liver damage?

I used to drink alot of booze and pop hydros at the same time (would drink like 12-20 beers and pop around 15-20 hydrocodones sometimes. I hear this ...

2 answers 21 Aug 2011

Could taking tylenol 500 mg once or twice a day cause liver, kidney damage or lower back pain?

Or middle back pain? Maybe lower bacaj pain? Bloated Abdomen? Going to the GYN Friday

8 answers 26 Jul 2012

How long before the pain medicine Hydrocodon-Acetami(7.5-325)could hurt ones liver?

Whats the time frame for taking this medication before it could start to cause damage to the liver? And how whould one know if any liver damage has ...

1 answer 13 Oct 2012

What if any are the long term use of inderal la?

I take it for tremors, was told it could cause liver, kidney damage

1 answer 3 Feb 2013

Does isosupra damage the kidneys and liver?

Is there a certain time period until this drug starts causing Glomerular nephritis, can 8mg a day a period of 3 month affect your kidneys or liver.

1 answer 29 May 2013